U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

What would happen if you accidentally took two doses of lamictal?

2 doctor answers6 doctors weighed in
Dr. Pasquale Brancazio
Neurology 34 years experience
Relax: Assuming the tablets are not of the higher dose most likely there will be no problems. You could have temporary dizziness or fatigue. I would not be too concerned.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Lamictal 2x: Depends on how much is each dose!
Created for people with ongoing healthcare needs but benefits everyone.

Similar questions

A 48-year-old member asked:

I take one in the morning and one in the evening and this morning i accidentally took two lamictal. What do I do?

1 doctor answer1 doctor weighed in
Dr. Dwain Rickertsen
37 years experience
Family practice: You should be fine. Check with your dr to see what you should do.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 29, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.